Pacific Journal of Mathematics

Endomorphism rings of primary abelian groups.

Robert W. Stringall

Article information

Source
Pacific J. Math., Volume 20, Number 3 (1967), 535-557.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102992701

Mathematical Reviews number (MathSciNet)
MR0207830

Zentralblatt MATH identifier
0146.04301

Subjects
Primary: 20.30

Citation

Stringall, Robert W. Endomorphism rings of primary abelian groups. Pacific J. Math. 20 (1967), no. 3, 535--557. https://projecteuclid.org/euclid.pjm/1102992701


Export citation

References

  • [1] A. L. S. Corner, Every countable reduced torsion-free ring is an endomorphism ring, Proc. London Math. Soc. 52 (1963), 687-710.
  • [2] P. Crawley, An infiniteprimaryAbelian group without proper isomorphic sub- groups, Bull. Amer. Math. Soc. 68 (1962), 463-467.
  • [3] L. Fuchs, Abelian Groups, Budapest, 1958.
  • [4] N. Jacobson, Structureof Rings, Providence, 1956.
  • [5] I. Kaplansky, Infinite Abelian Groups, Ann. Arbor, 1954.
  • [6] H. Leptin, Zur theorie der berabzdhlbaren Abelschen p-gruppen, Abh. Math. Sem. Univ. Hamburg 24 (1960), 79-90.
  • [7] R. S. Pierce, Endomorphism rings of primary Abelian groups, Proc. Colloquium on Abelian Groups, Budapest, 1963.
  • [8] R. S. Pierce, Homomorphisms of primary Abelian groups, Topics in Abelian Groups, Chicago, 1963.